I've been on Effexor 150mg for a couple years. If I forget to take it, I get brain zaps. I have been on a diet plan to speed up my metabolism this week, and been getting brain zaps the past few days. The only thing I can put it down to is that my metabolism is speeding up and changing the way I metabolise the drug. I usually take it at night, and am getting the brain zaps in the afternoon. Perhaps I should change the time of day I take it now? Can anyone advise on this?
I hate those brain zaps, worse thing is no one can explain what they are. When you describe them to a doctor all they say is "yes I've heard about the brain zaps I don't know what that is". Thanks.. I don't know about speeding up the metabolism all I know is if you take it too long after you took the dose you took the day before, you may feel zaps. I just started back on effexor yesterday after being off of it for almost two years. Wondering if this was a mistake, woke me up at 4am with wide eyes, reminded me of how powerful this drug was.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2014 • 5 answers
Posted 30 Aug 2015 • 2 answers
Posted 6 Jan 2016 • 2 answers
Posted 3 May 2016 • 0 answers
I need help. I'm desperate. How do you all get through these brain zaps. Mine are so horrible that I
Posted 26 Oct 2016 • 2 answers